Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 37, NWS Cheyenne, WY

September 19, 2018

NWS Cheyenne, WY issued this red flag warning at Sep 19, 2018, 1:42 AM MDT. It took effect at Sep 20, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2018, 1:42 AM MDT (07:42 UTC)
In effect from
Sep 20, 2018, 12:00 PM MDT
Expired
Sep 20, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

633 
WWUS85 KCYS 190742
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
142 AM MDT Wed Sep 19 2018

...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST
WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING...

...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...309
AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY
THURSDAY AFTERNOON AND EVENING...

WYZ303-304-306-200200-
/O.NEW.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.W.0036.180919T1800Z-180920T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
142 AM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, AND 306... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR 
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 
306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Thursday. 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Wednesday.

* WIND...Southwest winds of 20 to 25 mph sustained with gusts to
  35 mph expected this afternoon and evening. West winds 20 to 30
  mph with gusts to 40 mph Thursday afternoon and evening. 

* HUMIDITY...8 to 15 percent with poor overnight recovery.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ302-305-307>310-200200-
/O.NEW.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
142 AM MDT Wed Sep 19 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 305, 307,
308, 309, AND 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Thursday. 

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 
  305.Fire weather zone 307.Fire weather zone 308.Fire weather 
  zone 309.Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin
6 follow-up statements
132 
WWUS85 KCYS 192004
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
204 PM MDT Wed Sep 19 2018

...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST
WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING...

...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...
309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY
THURSDAY AFTERNOON AND EVENING...

WYZ303-304-306-200415-
/O.NEW.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
/O.CON.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
204 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, 
AND 306...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
303, 304, AND 306... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY 
AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS 
FOR FIRE WEATHER ZONES 303, 304, AND 306...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Wednesday.

* WIND...Southwest winds of 20 to 25 mph sustained with gusts to 
  35 mph expected this afternoon and evening. West winds 20 to 
  30 mph with gusts to 40 mph Thursday afternoon and evening. 

* HUMIDITY...8 to 15 percent with poor overnight recovery.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-308-200415-
/O.NEW.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
204 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
305, 307, AND 308... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY 
AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS 
FOR FIRE WEATHER ZONES 305, 307, AND 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening. 

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 
  305.Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-200415-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
204 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
302, 309, AND 310...

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 305.
  Fire weather zone 307. Fire weather zone 308. Fire weather zone
  309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
492 
WWUS85 KCYS 192007
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
207 PM MDT Wed Sep 19 2018

...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST
WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING...

...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...
309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY
THURSDAY AFTERNOON AND EVENING...

WYZ303-304-306-201200-
/O.CON.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
207 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, 
AND 306...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
303, 304, AND 306...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE 
WEATHER ZONES 303, 304, AND 306...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER
ZONES 303, 304, AND 306...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Wednesday.

* WIND...Southwest winds of 20 to 25 mph sustained with gusts to 
  35 mph expected this afternoon and evening. West winds 20 to 
  30 mph with gusts to 40 mph Thursday afternoon and evening. 

* HUMIDITY...8 to 15 percent with poor overnight recovery.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-308-201200-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
207 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
305, 307, AND 308...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE 
WEATHER ZONES 305, 307, AND 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 
  305.Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-201200-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
207 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 
302, 309, AND 310...

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. 
  Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
722 
WWUS85 KCYS 200158
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
758 PM MDT Wed Sep 19 2018

...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...
309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY
THURSDAY AFTERNOON AND EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

WYZ303-304-306-201000-
/O.EXP.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
758 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
303, 304, AND 306... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, AND 306... 

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR HIGH
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Wednesday.

* WIND...Southwest winds of 20 to 25 mph sustained with gusts to 
  35 mph expected this afternoon and evening. West winds 20 to 
  30 mph with gusts to 40 mph Thursday afternoon and evening. 

* HUMIDITY...8 to 15 percent with poor overnight recovery.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-308-201000-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
758 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
305, 307, AND 308...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305, 307, AND 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 
  305.Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-201000-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
758 PM MDT Wed Sep 19 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
302, 309, AND 310...

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. 
  Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
109 
WWUS85 KCYS 200932
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
332 AM MDT Thu Sep 20 2018

...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...
309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY
THIS AFTERNOON AND EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH EARLY FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

WYZ303>308-210200-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
332 AM MDT Thu Sep 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, 307, AND 308... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 
  305.Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-210200-
/O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
332 AM MDT Thu Sep 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 302, 309, AND 310...

* AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. 
  Fire weather zone 307. Fire weather zone 308. Fire weather 
  zone 309. Fire weather zone 310. 

* WIND...West winds 20 to 30 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin
923 
WWUS85 KCYS 202033
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
233 PM MDT Thu Sep 20 2018

WYZ303>308-210730-
/O.CON.KCYS.FW.W.0037.000000T0000Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
233 PM MDT Thu Sep 20 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF SOUTHEAST WYOMING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
AREAS WEST OF INTERSTATE 25...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday afternoon through
Friday evening.

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 308.

* WIND...West winds 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-210200-
/O.CON.KCYS.FW.W.0037.000000T0000Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
233 PM MDT Thu Sep 20 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 309,
AND 310...

* AFFECTED AREA...Fire weather zone 302. Fire weather zone 309. 
  Fire weather zone 310. 

* WIND...West winds 15 to 25 mph with gusts to 40 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
615 
WWUS85 KCYS 210156
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
756 PM MDT Thu Sep 20 2018

...RED FLAG WARNING EXPIRED FOR FWZ 302...304...305...306...307...308...
309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY THIS
AFTERNOON AND EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH EARLY FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 303, 304, 305, 306, 307, AND 308...

WYZ303>308-211000-
/O.EXP.KCYS.FW.W.0037.000000T0000Z-180921T0200Z/
/O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-
756 PM MDT Thu Sep 20 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, 307, AND 308... 

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 305, 306,
307, AND 308...

The National Weather Service in Cheyenne has issued a Fire 
Weather Watch, which is in effect from Friday afternoon through 
Friday evening.

* AFFECTED AREA...Fire weather zones 303, 304, 305, 306, 307, 
  308. 

* WIND...West winds 20 to 30 mph with gusts to 45 mph.

* HUMIDITY...10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ302-309-310-210300-
/O.EXP.KCYS.FW.W.0037.000000T0000Z-180921T0200Z/
North Laramie Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
756 PM MDT Thu Sep 20 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 309, AND 
310...

Winds have diminished across the area with humidity on the rise.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 18, 11:00 PM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 18, 11:00 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1100 PM MDT Tue Sep 18 2018

.UPDATE...
Issued at 1100 PM MDT Tue Sep 18 2018

Please see latest 06z Aviation Discussion

&&

.SHORT TERM...(This evening through Thursday)
Issued at 232 PM MDT Tue Sep 18 2018

A few showers along with a weak storm firing over far se Wy this
afternoon as a weak impulse nears the area. Meanwhile a surface
boundary has banked up against the mtns with mild temperatures
over the plains. This boundary should begin eroding back east
overnight as lee troughing develops over the high plains, but
towards morning is likely to start pushing back south in the wake
of the disturbance and pass across all but far western areas by
late Weds morning. Should see some low clouds and fog over mainly
the northeast part of the Panhandle later tonight into Weds
morning where better moisture should exist. Another impulse will
approach from the southwest late Weds and should set off scattered
showers and a few storms mainly late Weds afternoon through Weds
night. Main upper trough axis then will pass across during the day
Thursday with drier air returning to the CWA by days end.

.LONG TERM...(Thursday night through Tuesday)
Issued at 232 PM MDT Tue Sep 18 2018

A dry westerly flow aloft will be over the CWA Friday through the
weekend. Surface front likely to hold along the mtns Friday
keeping cooler temps over the plains before moving back east
Friday night and Saturday. Warm temperatures return for Saturday
and Sunday before a cooler and more unsettled pattern arrives
Monday and Tuesday with the approach of a stronger upper
shortwave.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1100 PM MDT Tue Sep 18 2018

A lingering thunderstorm on latest radar scan will pass near KCDR
during the next hour or so before ceilings and visibilities drop
across the NE terminal sites. Looking at periods of IFR to LIFR
conditions starting around 10z. Ceilings will remain low through
the remainder of the morning and early afternoon with fog lifting
around 15z. VFR conditions expected to persist for the WY
terminal sites with showers and thunderstorms possible from KLAR
eastward into the NE Panhandle this afternoon.

&&

.FIRE WEATHER...
Issued at 232 PM MDT Tue Sep 18 2018

Critical Fire weather conditions are likely to persist over parts of
Carbon county again Wednesday afternoon and evening so have
upgraded the watch to a Red Flag warning in that area. Over the
eastern plains a cool front will remain banked against the
mountains tonight with a secondary push of cooler air arriving
Wednesday. The best chance for showers and a few storms looks to
be late Wednesday through Wednesday night as a disturbance rides
over the cooler surface air mass. Warmer and dry weather will
return by Friday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from noon to 8 PM MDT Wednesday for WYZ303-304-
     306.

NE...None.
&&

UPDATE...WM
SHORT TERM...RE
LONG TERM...RE
AVIATION...WM
FIRE WEATHER...RE
Hazardous weather outlook, Sep 18, 7:51 PM MDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
751 PM MDT Tue Sep 18 2018

WYZ105-112-114-115-200200-
Shirley Basin-Sierra Madre Range-Snowy Range-Laramie Valley-
751 PM MDT Tue Sep 18 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorms will be possible Wednesday afternoon and evening.

.Spotter information statement...

Spotter activation will not be needed.

WYZ104-109>111-113-200200-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Upper North Platte River Basin-
751 PM MDT Tue Sep 18 2018

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A Red Flag Warning is in effect for Wednesday from noon to 8 PM
MDT for low humidity and gusty winds.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
200200-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
751 PM MDT Tue Sep 18 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Isolated to scattered strong to severe thunderstorms will be
possible Wednesday afternoon and evening.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 2:04 PM MDTFire Weather WatchCYS37 hr

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.